# SDR 2005UALA00293

- Difficulty date: April 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Crushed
- Location: Slide/Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER TUBE ASPIRATOR CRUSHED.  SLIDE WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  DAMAGED ASPIRATOR WAS OBSERVED DURING SHOP MAINTENANCE. THE EXACT CAUSE OF THE DAMAGE TO THE  ASPIRATOR COULD NOT BE DETERMINED.
